# SDR IPXA3577729

- Difficulty date: March 20, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 27,339 hours, 14,417 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652533860
- Condition: Dented
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10,  MAIN CARGO DOOR LOWER FRAME DENTED JUST AFT OF LOCKING ACTUATOR.  REPAIRED IAW REO -G16085, REV B AND EO B757-5230-50261-A.
